MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Scratched Material (3020)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not applicable.Sex/gender: unknown/ not applicable.If implanted; give date: n/a (not applicable), lens was not implanted.If explanted; give date: n/a (not applicable), as lens was not implanted then cannot be explanted.Device evaluation: the sample was received at site.The lens returned into the insert case.Visual inspection using magnification was performed.No cosmetic issue, spot or dot were observed on the lens surface.The reported issue could not be confirmed on the return.No product deficiency was identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no additional investigation request received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zcb00 intraocular lens (iol) was identified with foreign matter and cosmetic issues.The foreign matter was identified as soon as the nurse opened the lens case.It appeared to be a spot or dot in the center of the iol.The iol was not prepared for surgery, no healon was introduced to the iol and no manipulation was noticed.No other information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8948517
Report Number2648035-2019-00929
Device Sequence Number3147389
Product Code HQL
UDI-Device Identifier05050474531604
UDI-Public(01)05050474531604(17)220902
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005